Wyoming, 2014

Hail in Wyoming, June 14, 2014

June 14, 2014 · NWS UNR · 1 event in 1 county or zone

A thunderstorm briefly became severe over the southwestern corner of Campbell County and produced quarter size hail.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS UNR wrote it up.

A thunderstorm briefly became severe over the southwestern corner of Campbell County and produced quarter size hail.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Rapid City, SD wrote its last area forecast discussion before the first event at Jun 14, 1:23 PM MST, 2 hours 34 minutes earlier.

Area forecast discussion, Jun 14, 1:23 PM MST, 2 hours 34 minutes before
AREA FORECAST DISCUSSION FOR WESTERN SD AND NORTHEASTERN WY
NATIONAL WEATHER SERVICE RAPID CITY SD
223 PM MDT SAT JUN 14 2014

.SHORT TERM...THIS EVENING THROUGH SUNDAY NIGHT
ISSUED AT 200 PM MDT SAT JUN 14 2014

UPPER LEVEL ANALYSIS HAS CLOSED LOW OVER MONTANA WITH SOUTHWEST
FLOW ACROSS THE NORTHERN PLAINS. COMPLEX OF MORNING STORMS HAS
EXITED THE AREA INTO CENTRAL SOUTH DAKOTA...WHILE ANOTHER LINE OF
SHOWERS AND THUNDERSTORMS HAS DEVELOPED ACROSS EASTERN WYOMING AND
SOUTHEAST MONTANA AND IS MOVING INTO WESTERN SOUTH DAKOTA AT THE
MOMENT. AT THE SURFACE...LOW PRESSURE TROF HAS SHIFTED INTO
EASTERN SOUTH DAKOTA WITH NORTHERN ROCKIES HIGH PRESSURE NOSING
INTO WESTERN PORTIONS OF THE FORECAST AREA. TEMPERATURES ARE
CURRENTLY IN THE 60S...WITH SOME 50S ACROSS PARTS OF NORTHEAST
WYOMING AND THE BLACK HILLS. WINDS ARE BREEZY IN SPOTS OUT OF THE
NORTH TO NORTHWEST.

TONIGHT...SCATTERED SHOWERS AND A FEW THUNDERSTORMS WILL CONTINUE
INTO THE EVENING HOURS AND THEN START TO DISSIPATE AFTER SUNSET IN
MOST AREAS. HOWEVER...ACTIVITY COULD LINGER PAST MIDNIGHT OVER
SOUTH CENTRAL SD AS TAIL END OF SHORTWAVE CLIPS THE AREA. LOWS
WILL BE IN THE 40S AND LOWER 50S IN MOST AREAS...WITH SOME 30S
POSSIBLE IN THE BLACK HILLS.

SUNDAY...ZONAL FLOW/WEAK RIDGING WILL DEVELOP OVER THE AREA FOR A
BRIEF TIME AS CLOSED LOW LIFTS INTO SOUTH CENTRAL CANADA. THIS
WILL BRING MAINLY DRY CONDITIONS SUNDAY INTO SUNDAY NIGHT. BRISK
WESTERLY WINDS WILL DEVELOP ACROSS NORTHERN AND EASTERN PORTIONS
OF THE CWA ON BACK EDGE OF EXITING LOW PRESSURE SYSTEM. HIGHS
WILL BE IN THE MID 60S TO MID 70S UNDER MOSTLY SUNNY SKIES. LOWS
WILL FALL INTO THE 40S AND 50S SUNDAY NIGHT.

&&

.LONG TERM...MONDAY THROUGH SATURDAY
ISSUED AT 200 PM MDT SAT JUN 14 2014

AN UPPER LEVEL TROUGH WILL SLOWLY MOVE FROM THE NORTHERN ROCKIES
INTO THE NORTHERN PLAINS MONDAY THROUGH FRIDAY OF NEXT WEEK. MODELS
DIFFERENT SOMEWHAT ON THE EXACT DISPOSITION OF EACH SHORTWAVE...AS
WELL AS ANY 500MB CUTOFF LOWS. BUT THE PATTERN STRONGLY SUGGESTS
ACTIVE WEATHER WITH DAILY CHANCES FOR SHRA/TSRA AND AT LEAST A
COUPLE DAYS OF SEVERE WEATHER POSSIBLE. TEMPERATURES WILL WAVER
SOFTLY ON EITHER SIDE OF SEASONAL.

&&

.AVIATION...FOR THE 00Z TAFS THROUGH 00Z SUNDAY AFTERNOON
ISSUED AT 200 PM MDT SAT JUN 14 2014

SCATTERED SHRA/TSRA WILL CONTINUE THROUGH THIS EVENING WITH LOCAL
IFR CIGS/VSBYS. OUTSIDE OF PRECIPITATION...MAINLY VFR CONDITIONS
EXPECTED THROUGH SUNDAY MORNING.

&&

.UNR WATCHES/WARNINGS/ADVISORIES...
SD...NONE.
WY...NONE.
&&

SHORT TERM...15
LONG TERM...HELGESON
AVIATION...HELGESON
Hazardous weather outlook, Jun 14, 5:49 AM MST, 10 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RAPID CITY SD
649 AM MDT SAT JUN 14 2014

SDZ001-002-012>014-024>032-041>044-046-047-049-072>074-WYZ054>058-
071-151300-
BENNETT-BUTTE-CENTRAL BLACK HILLS-CUSTER CO PLAINS-FALL RIVER-HAAKON-
HARDING-HERMOSA FOOT HILLS-JACKSON-MELLETTE-NORTHEASTERN CROOK-
NORTHERN BLACK HILLS-NORTHERN CAMPBELL-NORTHERN FOOT HILLS-
NORTHERN MEADE CO PLAINS-PENNINGTON CO PLAINS-PERKINS-RAPID CITY-
SHANNON-SOUTHERN BLACK HILLS-SOUTHERN CAMPBELL-SOUTHERN FOOT HILLS-
SOUTHERN MEADE CO PLAINS-STURGIS/PIEDMONT FOOT HILLS-TODD-TRIPP-
WESTERN CROOK-WESTON-WYOMING BLACK HILLS-ZIEBACH-
649 AM MDT (749 AM CDT) SAT JUN 14 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN SOUTH DAKOTA AND
NORTHEASTERN WYOMING.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS CAN BE EXPECTED ACROSS THE AREA TODAY INTO
TONIGHT...ESPECIALLY OVER WESTERN AND SOUTH CENTRAL SOUTH DAKOTA.
WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...BUT A FEW STORMS COULD BE
STRONG TO SEVERE DURING THE DAY WITH HAIL AND GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

AN UNSETTLED PATTERN IS EXPECTED TO BRING DAILY CHANCES FOR
THUNDERSTORMS DURING MUCH OF NEXT WEEK. THERE IS A SLIGHT RISK FOR
SEVERE THUNDERSTORMS ACROSS SOUTH CENTRAL SOUTH DAKOTA ON MONDAY.
LARGE HAIL AND STRONG WIND GUSTS WILL BE THE MAIN THREATS FROM ANY
SEVERE STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...
OR CHECK OUR WEB SITE AT WEATHER.GOV/RAPIDCITY

In the hours before

Local storm report, Jun 14, 10:28 AM MST, 5 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
1128 AM MDT SAT JUN 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 AM     TSTM WND GST     1 NE MIDLAND            44.08N 101.14W
06/14/2014  M62 MPH          HAAKON             SD   DEPT OF HIGHWAYS

&&

ME
Local storm report, Jun 14, 11:24 AM MST, 4 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
1224 PM MDT SAT JUN 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     TSTM WND GST     6 E PHILIP              44.05N 101.54W
06/14/2014  E70 MPH          HAAKON             SD   PUBLIC

&&

ME
Local storm report, Jun 14, 11:28 AM MST, 4 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE RAPID CITY SD
1228 PM MDT SAT JUN 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     HAIL             15 NNW RECLUSE          44.94N 105.83W
06/13/2014  E0.88 INCH       CAMPBELL           WY   TRAINED SPOTTER

0300 PM     HAIL             14 NE RECLUSE           44.90N 105.52W
06/13/2014  E1.00 INCH       CAMPBELL           WY   PUBLIC

0330 PM     TSTM WND DMG     2 N ROCKYPOINT          44.93N 105.10W
06/13/2014                   CAMPBELL           WY   TRAINED SPOTTER

            OBSERVER ESTIMATED ABOUT 400 ACRES OF HAY LOST DUE TO
            HAIL

0405 PM     HAIL             4 W NEW HAVEN           44.75N 104.93W
06/13/2014  E1.75 INCH       CROOK              WY   TRAINED SPOTTER

0426 PM     TSTM WND GST     17 WSW WRIGHT           43.62N 105.79W
06/13/2014  M58.00 MPH       CAMPBELL           WY   DEPT OF HIGHWAYS

0428 PM     TSTM WND GST     5 NNW DOWNTOWN GILLETTE 44.36N 105.54W
06/13/2014  M59.00 MPH       CAMPBELL           WY   ASOS

0434 PM     FUNNEL CLOUD     5 NW HULETT             44.73N 104.68W
06/13/2014                   CROOK              WY   FIRE DEPT/RESCUE

            RAPIDLY ROTATING FUNNEL CLOUD REPORTED BY HULETT FIRE
            CHIEF.

0440 PM     HAIL             4 N HULETT              44.74N 104.60W
06/13/2014  E1.75 INCH       CROOK              WY   TRAINED SPOTTER

0440 PM     TSTM WND GST     9 SSE DOWNTOWN GILLETTE 44.16N 105.45W
06/13/2014  M50.00 MPH       CAMPBELL           WY   TRAINED SPOTTER

0445 PM     TSTM WND GST     HULETT                  44.68N 104.60W
06/13/2014  E70.00 MPH       CROOK              WY   FIRE DEPT/RESCUE

0457 PM     HAIL             9 ESE RECLUSE           44.69N 105.54W
06/13/2014  E1.00 INCH       CAMPBELL           WY   PUBLIC

0502 PM     TORNADO          8 NW ALADDIN            44.72N 104.30W
06/13/2014                   CROOK              WY   STORM CHASER

            TORNADO REPORTED BY STORM CHASER 9 MILES NORTHWEST OF
            BELLE FOURCHE LOOKING WEST/NORTHWEST INTO WY. TORNADO
            LOCATION ESTIMATED BY RADAR. TORNADO ON GROUND FOR AT
            LEAST 5 MINUTES.

0507 PM     TSTM WND GST     PINE HAVEN              44.35N 104.81W
06/13/2014  M58.00 MPH       CROOK              WY   TRAINED SPOTTER

0510 PM     HAIL             ARDMORE                 43.02N 103.66W
06/13/2014  E0.88 INCH       FALL RIVER         SD   TRAINED SPOTTER

0512 PM     HAIL             2 N ANGOSTURA RESERVOIR 43.35N 103.43W
06/13/2014  E0.75 INCH       FALL RIVER         SD   TRAINED SPOTTER

0515 PM     HAIL             6 NW DOWNTOWN HOT SPRIN 43.49N 103.56W
06/13/2014  E1.00 INCH       CUSTER             SD   PUBLIC

0515 PM     HAIL             5 ESE DOWNTOWN HOT SPRI 43.40N 103.40W
06/13/2014  E0.88 INCH       FALL RIVER         SD   TRAINED SPOTTER

0515 PM     HAIL             5 S COLONY              44.80N 104.16W
06/13/2014  E1.00 INCH       CROOK              WY   PUBLIC

0543 PM     TSTM WND GST     DOWNTOWN BELLE FOURCHE  44.67N 103.85W
06/13/2014  E50.00 MPH       BUTTE              SD   LAW ENFORCEMENT

0545 PM     HAIL             6 E NEWELL              44.72N 103.29W
06/13/2014  E1.00 INCH       BUTTE              SD   PUBLIC

0600 PM     TSTM WND GST     NEWELL                  44.72N 103.42W
06/13/2014  E60.00 MPH       BUTTE              SD   TRAINED SPOTTER

0630 PM     TSTM WND GST     7 N UNION CENTER        44.66N 102.67W
06/13/2014  E60.00 MPH       MEADE              SD   TRAINED SPOTTER

0700 PM     TSTM WND GST     6 SSW PLAINVIEW         44.52N 102.21W
06/13/2014  E60.00 MPH       MEADE              SD   TRAINED SPOTTER

0703 PM     TSTM WND GST     RAPID CITY AIRPORT      44.04N 103.06W
06/13/2014  M63.00 MPH       PENNINGTON         SD   ASOS

0703 PM     TSTM WND DMG     3 W NEW UNDERWOOD       44.10N 102.89W
06/13/2014                   PENNINGTON         SD   LAW ENFORCEMENT

            AT LEAST ONE SEMI DAMAGED FROM OUTFLOW WIND GUSTS. I-90
            MM75.

0706 PM     TSTM WND GST     3 E ELM SPRINGS         44.31N 102.47W
06/13/2014  E60.00 MPH       MEADE              SD   TRAINED SPOTTER

0708 PM     TSTM WND GST     5 ESE ELM SPRINGS       44.27N 102.44W
06/13/2014  E60.00 MPH       MEADE              SD   TRAINED SPOTTER

0740 PM     TSTM WND GST     1 E BRIDGER             44.55N 101.89W
06/13/2014  E60.00 MPH       ZIEBACH            SD   TRAINED SPOTTER

0750 PM     HAIL             7 WNW PINE RIDGE        43.07N 102.68W
06/13/2014  E1.75 INCH       SHANNON            SD   PUBLIC

0752 PM     TSTM WND GST     FAITH                   45.02N 102.03W
06/13/2014  M70.00 MPH       MEADE              SD   ASOS

0800 PM     TSTM WND GST     1 WSW RED ELM           45.05N 101.80W
06/13/2014  M66.00 MPH       ZIEBACH            SD   DEPT OF HIGHWAYS

0800 PM     TSTM WND GST     4 NNW PINE RIDGE        43.08N 102.57W
06/13/2014  E60.00 MPH       SHANNON            SD   TRAINED SPOTTER

0815 PM     TSTM WND GST     15 SE DUPREE            44.90N 101.37W
06/13/2014  E60.00 MPH       ZIEBACH            SD   TRAINED SPOTTER

0817 PM     TSTM WND GST     18 SE DUPREE            44.87N 101.33W
06/13/2014  E60.00 MPH       ZIEBACH            SD   PUBLIC

0850 PM     TSTM WND GST     1 WSW SOUTH EAGLE BUTTE 44.98N 101.25W
06/13/2014  M52.00 MPH       ZIEBACH            SD   MESONET

0855 PM     HAIL             7 ESE PORCUPINE         43.19N 102.20W
06/13/2014  E1.00 INCH       SHANNON            SD   PUBLIC

0916 PM     HAIL             BATESLAND               43.13N 102.10W
06/13/2014  E1.25 INCH       SHANNON            SD   TRAINED SPOTTER

0932 PM     HAIL             2 WSW SWETT             43.16N 101.99W
06/13/2014  E1.75 INCH       BENNETT            SD   TRAINED SPOTTER

0955 PM     HAIL             5 W MARTIN              43.17N 101.83W
06/13/2014  E2.00 INCH       BENNETT            SD   STORM CHASER

1030 PM     TSTM WND GST     WANBLEE                 43.57N 101.66W
06/13/2014  E60.00 MPH       JACKSON            SD   TRAINED SPOTTER

1110 PM     HAIL             2 SW PARMELEE           43.30N 101.05W
06/13/2014  E1.00 INCH       TODD               SD   TRAINED SPOTTER

1120 PM     HAIL             3 NNW HARRINGTON        43.20N 101.27W
06/13/2014  E1.00 INCH       BENNETT            SD   TRAINED SPOTTER

            40 MPH WIND GUSTS

1205 AM     TSTM WND GST     ROSEBUD                 43.23N 100.85W
06/14/2014  E60.00 MPH       TODD               SD   TRAINED SPOTTER

&&

THE STORM REPORTS LISTED BELOW ARE IN DESCENDING ORDER AND MAY NOT NECESSARILY
BE THE FINAL STORM REPORTS.

HAIL REPORTS LISTED BY SIZE (INCHES)

 SIZE    LOCATION                 ST  COUNTY           TIME
 ------  -----------------------  --  --------------   -------
  2.00   5 W MARTIN               SD  BENNETT          0955 PM
  1.75   2 WSW SWETT              SD  BENNETT          0932 PM
  1.75   7 WNW PINE RIDGE         SD  SHANNON          0750 PM
  1.75   4 N HULETT               WY  CROOK            0440 PM
  1.75   4 W NEW HAVEN            WY  CROOK            0405 PM
  1.25   BATESLAND                SD  SHANNON          0916 PM
  1.00   3 NNW HARRINGTON         SD  BENNETT          1120 PM
                 40 MPH WIND GUSTS
  1.00   2 SW PARMELEE            SD  TODD             1110 PM
  1.00   7 ESE PORCUPINE          SD  SHANNON          0855 PM
  1.00   6 E NEWELL               SD  BUTTE            0545 PM
  1.00   5 S COLONY               WY  CROOK            0515 PM
  1.00   6 NW DOWNTOWN HOT SPRIN  SD  CUSTER           0515 PM
  1.00   9 ESE RECLUSE            WY  CAMPBELL         0457 PM
  1.00   14 NE RECLUSE            WY  CAMPBELL         0300 PM
  0.88   5 ESE DOWNTOWN HOT SPRI  SD  FALL RIVER       0515 PM
  0.88   ARDMORE                  SD  FALL RIVER       0510 PM
  0.88   15 NNW RECLUSE           WY  CAMPBELL         0240 PM
  0.75   2 N ANGOSTURA RESERVOIR  SD  FALL RIVER       0512 PM

TSTM WIND REPORTS LISTED BY SPEED (MPH)

 SPEED   LOCATION                 ST  COUNTY           TIME
 ------  -----------------------  --  --------------   -------
 70.00   FAITH                    SD  MEADE            0752 PM
 70.00   HULETT                   WY  CROOK            0445 PM
 66.00   1 WSW RED ELM            SD  ZIEBACH          0800 PM
 63.00   RAPID CITY AIRPORT       SD  PENNINGTON       0703 PM
 60.00   ROSEBUD                  SD  TODD             1205 AM
 60.00   WANBLEE                  SD  JACKSON          1030 PM
 60.00   18 SE DUPREE             SD  ZIEBACH          0817 PM
 60.00   15 SE DUPREE             SD  ZIEBACH          0815 PM
 60.00   4 NNW PINE RIDGE         SD  SHANNON          0800 PM
 60.00   1 E BRIDGER              SD  ZIEBACH          0740 PM
 60.00   5 ESE ELM SPRINGS        SD  MEADE            0708 PM
 60.00   3 E ELM SPRINGS          SD  MEADE            0706 PM
 60.00   6 SSW PLAINVIEW          SD  MEADE            0700 PM
 60.00   7 N UNION CENTER         SD  MEADE            0630 PM
 60.00   NEWELL                   SD  BUTTE            0600 PM
 59.00   5 NNW DOWNTOWN GILLETTE  WY  CAMPBELL         0428 PM
 58.00   PINE HAVEN               WY  CROOK            0507 PM
 58.00   17 WSW WRIGHT            WY  CAMPBELL         0426 PM
 52.00   1 WSW SOUTH EAGLE BUTTE  SD  ZIEBACH          0850 PM
 50.00   DOWNTOWN BELLE FOURCHE   SD  BUTTE            0543 PM
 50.00   9 SSE DOWNTOWN GILLETTE  WY  CAMPBELL         0440 PM

MERICKSO
Local storm report, Jun 14, 11:58 AM MST, 3 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
1258 PM MDT SAT JUN 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     HAIL             6 N ALLEN               43.37N 101.93W
06/13/2014  E2.75 INCH       BENNETT            SD   PUBLIC

            SUSTAINED DAMAGE TO VEHICLE... WINDOWS BROKEN... SKY
            LIGHTS BROKEN... MANY LAMBS KILLED

&&

ME
Local storm report, Jun 14, 12:00 PM MST, 3 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
100 PM MDT SAT JUN 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 AM     FLASH FLOOD      8 SE POTATO CREEK       43.45N 101.87W
06/14/2014                   JACKSON            SD   TRAINED SPOTTER

            LOW LYING AREAS SWAMPED... FENCES WASHED OUT

&&

ME
Special weather statement, Jun 14, 3:48 PM MST, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RAPID CITY SD
448 PM MDT SAT JUN 14 2014

WYZ055-142330-
SOUTHERN CAMPBELL WY-
448 PM MDT SAT JUN 14 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CAMPBELL COUNTY
UNTIL 530 PM MDT...

AT 445 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 12 MILES WEST OF PINE TREE JUNCTION...OR 29 MILES
SOUTHWEST OF WRIGHT...MOVING EAST AT 35 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  PINE TREE JUNCTION...

&&

LAT...LON 4366 10602 4369 10539 4348 10542 4349 10601
      4350 10603 4365 10604
TIME...MOT...LOC 2248Z 274DEG 30KT 4356 10598

JOHNSON

The radar

The Riverton/Lander radar (KRIW), 207 km away, was scanning. The volume nearest the first event began at 22:57 UTC.

Open the radar archive at this moment

Event by event

1 hail. Local standard time, as filed.

Hail, Campbell

When
June 14, 3:57 PM MST
Where
Campbell County, 24.07 mi SSW of Savageton
Measured
1 in hail
Reported by
Public
Coordinates
43.560, -106.010

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Wyoming in 2014Every state in 2014This day in weather historyWarnings in Wyoming, June 2014

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 518114.